# SDR N6WA2014121201

- Difficulty date: December 12, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 30,234 hours, 21,530 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Faulted
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT CAUTION MSG.  REMOVED & REINSTALLED LT OVERWING EMER DOOR IAW AMM 52-70-10.  NO MSG AT THIS TIME.
